# SDR 96ZZZX6072

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200PU
- Make and model: Beech B200
- Aircraft serial: BB1477
- System (JASC): 7160 · Engine Air Intake System
- Part: Door Seal
- Part number: 1019100207
- Condition: Failed
- Location: Ice Vane Door
- Part time: 1,117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRISTLE MATERIAL ON SIDE OF INLET COWLING THAT SEALS ICE DEFLECTOR DOOR CAME LOOSE FROM ITS RETAINER STRIP SENDING NYLON HAIRS TOWARD ENGINE INLET SCREEN.  A LARGE VOLUME OF THE HAIRS WERE INJESTED BY THE ENGINE AND ENGINE WAS SPLIT AT THE 'C' FLANGE FOR INSPECTION AFTER THE OCCURRENCE.  MELTED NYLON MATERIAL WAS FOUND IN ENGINE, BUT NO OTHER DAMAGE.
